# SDR 047254

- Difficulty date: January 26, 2000
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 15,786 hours, 22,853 cycles
- Engine: Pwa PT6*
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Rough
- Location: Flight Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE ON FLIGHT 2629 DEPARTING, THE CREW PERFORMED AN ELEVATOR CHECK. THEY FELT ROUGHNESS IN THE ELEVATOR SYSTEM. THE CREW RETURNED TO THE GATE. MAINTENANCE PERFORMED AN INSPECTION AND NO DEFECTS WERE NOTICED. NO PARTS WERE USED. TEARDOWN REPORT WILL BE NOT BE REQUIRED.
